Jump to content
CrazyBoards.org

Recommended Posts

I've been taken taking abilify 30mg for about 2 years and i had no side effects except loss of libido. the problem is that in the last two weeks i haven't been sleeping much and i wake up so many times at night and i feel very tired in the morning like i didn't sleep at all, my pdoc gave me a sleeping pill but i don't want to rely on that stuff to help me sleep. so what seems to be the problem here ? i was sleeping very well before even on abilify 30mg, has anyone gone through this before ? thank you 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...